# SDR PCAA0301006

- Difficulty date: January 3, 2003
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N846EX
- Make and model: Dhav DHC8102
- Aircraft serial: 326
- Aircraft time: 24,807 hours, 27,138 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82950010351
- Part serial: NA
- Condition: Cracked
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PIT- FLIGHT#3847. CREW REPORTED #2 HYDRAULIC ISOLATION VALVE CAUTION LIGHT ILLUMINATED ON GROUND.FLUID LOSS ON #2 SIDE, DOWN TO 3/4 OF A QUART. MAINTENANCE FOUND HYDRAULIC LINE PART NUMBER 82950010-351 CRACKED. INTERIM FLEX LINE INSTALLED AND SECURED. LEAK CHECK GOOD AT THIS TIME. HYDRAULIC SYSTEM SERVICED. AIRCRAFT RETURNED TO SERVICE.
